# SDR ABXA9700437

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591046424
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER WING FLOOR SUPPORT ANGLE AT STA 658 LBL 44 WAS FOUND CRACKED.  REPLACED ANGLE.
